MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RLT261414
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Codes Aneurysm expansion (4597); Clinical Endoleak (4843)
Date of Event 04/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6: code c19 - a review of the manufacturing records indicated the lot met all pre-release specifications.H6: code b20 -the device remains implanted and was therefore not available for engineering evaluation by gore.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu) state ¿adverse events that may occur and/or require intervention include but are not limited to endoprosthesis or delivery system: component migration, endoleaks and aneurysm enlargement.Imaging evaluation summary: the imaging evaluation performed by a clinical imaging specialist showed the following: ¿one time point available for evaluation: post-implantation cta dated (b)(6) 2025.¿images show a very tortuous abdominal aorta distal to the left renal artery (lra).¿the length from the lra to the proximal circumferential device appears to be ~21mm, by outer curve length.¿abdominal aortic angulation distal to the left renal artery appears to be ~75 degrees.¿mip image shows the proximal end of the implanted device does not lay perpendicular to the aorta that is just distal to the left renal artery.Due to the aortic angulation, there is lack of proximal circumferential device apposition.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following was reported to gore: on (b)(6) 2022, the patient underwent an unknown endovascular procedure utilizing gore® excluder® aaa endoprosthesis.On (b)(6) 2025, the field sales associate was notified by the physician that there is a possible type 1a or 2 endoleak on the patient.Patient has two pairs of lumbar arteries at the proximal neck, hence, its difficult to determine the type of endoleak.On (b)(6) 2025, physician plans to do a reintervention via diagnostic angiography and cuff extension as there is aneurysm growth (size unknown) as well and there are no issues with the two contralateral limbs.Additional information provided on the april 15, 2025, reintervention: reportedly, it was noted that patient has a conical neck with tortuosity and the excluder main body graft had a distal migration of 5mm.During the reintervention, physician placed an aortic extender with proximal extension at the level of the renal arteries.There was no endoleak present after the extender was placed and procedure was successful.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
jaskaran parhar
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key21930677
Report Number3007284313-2025-03939
Device Sequence Number9073388
Product Code MIH
UDI-Device Identifier00733132622450
UDI-Public(01)00733132622450(17)250503
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/03/2025
Device Catalogue NumberRLT261414
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2025
Initial Report FDA Received Date04/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Life Threatening; Required Intervention;
Patient Age69 YR
Patient SexFemale